MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO X HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO X HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number PN-0006000
Medical Device Problem Codes Thermal Decomposition of Device (1071); Fire (1245); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The outset medical engineering team reviewed the site system logs for the console at issue and verified there was no anomalous activity reflected in the logs that would have caused this event.The engineering team also performed a preliminary assessment of the console at the site and found no obvious source of cause.Additionally, extensive hardware testing has been performed since the event.Despite a thorough investigation, the testing did not reveal a root cause nor was the engineering team able to reproduce the failure under simulated conditions.As background, the tablo console is certified to the most recent iec 60601-1 3rd edition safety compliance standards.The consoles plastic enclosures have a v0 self-extinguishing rating.Further, a comprehensive dhr (device history record) review was performed.There were no non-conformances noted upon review of the dhr for the console at issue and it was confirmed that this console met all inspections and test criteria.Prior to final release and distribution to customers, all tablo consoles are inspected, tested and verified through in-process inspection and testing, followed by a quality inspection after manufacturing.Before the closure of every installation at a customer site, outset field service engineers performs a 9-point final inspection of the console.In conclusion, all of the analysis that outset has conducted to date suggests that this console was conforming to all applicable specifications.
 
Event or Problem Description
On (b)(6) 2021, a fire event involving a tablo console was reported.At the time of the event, the tablo console had been sitting idle in an unoccupied storage room.There was no patient involvement or reported injuries by the hospital staff as a result of this event.

Brand Name
TABLO X HEMODIALYSIS SYSTEM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
MDR Report Key12425209
Report Number3010355846-2021-00070
Device Sequence Number14298574
Product Code KDI
UDI-Device Identifier00850001011112
UDI-Public(01)00850001011112(11)201204
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPN-0006000
Device Catalogue NumberPN-0003000
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/05/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1